A note on allocation of portfolio shares of random assets with Archimedean copula

Xiaohu Li, Yinping You

Research output: Contribution to journalArticlepeer-review


This paper further studies the single-period portfolio allocation of risk assets under the assumption that random returns having increasing utility and Archimedean copula. The shares of risk assets in the optimal allocation are proved to be ordered when marginal returns have the likelihood ratio order, and sufficient conditions for the joint density of returns of a multivariate risk to be arrangement increasing is built as well.

Original languageEnglish
Pages (from-to)155-167
Number of pages13
JournalAnnals of Operations Research
Issue number1
StatePublished - Jan 2014

ASJC Scopus subject areas

  • General Decision Sciences
  • Management Science and Operations Research


  • Arrangement increasing
  • Likelihood ratio order
  • Majorization order
  • Risk neutral
  • Stochastic order

Cite this